# SDR CA000511030

- Difficulty date: May 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 10,294 hours
- Engine: Cont TSIO520E
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 082260030
- Condition: Loose
- Location: Tip Tanks
- Part time: 11,500 hours
- Component: Wing Attach Fitt, Cessna, 082260068
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, MOVEMENT WAS NOTICED AT THE AFT TIP TANK FITTING AS MAINTENANCE PERSONNEL APPLIED UP AND DOWN FORCES TO THE TIP TANK TRAILING EDGE. THE TWO MOST OUTBOARD RIVETS WHICH ATTACH THE FITTING TO THE OUTBOARD RIB (THROUGH THE REAR SPAR)  WERE FOUND SHEARED. THE SUBMITTER STATES THAT THIS IS THE SECOND AIRCRAFT HE HAS FOUND IN THIS CONDITION.
